# SDR CA081203002

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL WITH PASSENGERS ON BOARD POWER WAS ADVANCED THROUGH 70 PERCENT TORQUE. A THUD AND GRINDING NOISE WAS HEARD FROM THE RT SIDE. TAKEOFF WAS ABORTED AND AC RETURNED TO THE GATE.  ENG TO BE REMOVED AND SENT FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
